# SDR DALA2018012900549

- Difficulty date: January 28, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 56,551 hours, 20,293 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE FWD UPPER ,BULKHEAD WEB BS 663.75.  THE BULKHEAD WEB  WAS REPAIRED IAW SRM 57-10-10 ,REPAIR 3, FIG 204, ALTERNATIVE 2.
